Decided to quit, need help!


#1

Mtifjdjdjdhdhhdhdhdhxhxhxhdhdhdhdhhd


#2

It’s very difficult to advice you.
Maybe taper off very slowly to avoid crash but there is no scientific evidence that this approach can work properly.


#3

i would quit cold turkey. taper off could lead to hormonal fluctuations that can be even worse


#4

Where do you get your information from that tapering leads to hormonal fluctuations that can be worse? First time I hear this


#5

it depends on how you taper off. but as example if you taper off like taking all 3 days , one pill one week , one pill in 2 weeks with less and less „mg“ will lead to hormonal fluctuations


#6

Ah I understand. Yes that seems stressful for the body. I am tapering off with a daily pill that has a lower dosage dosed by a pharmacy and now I am on the last dosage of 0,01mg for a few more days.


#7

lol :joy::joy::joy: when that helps congrulations :+1:


#8

I would taper off over the course of 5 weeks. Halve your dose 5 times: 1/2, 1/4, 1/8, 1/16, 1/32


#9

Per favore mettiamoci in contatto, anche io sono italiano


#10

has it helped ?


#11

Djhdhd